# SDR SWIA200413830

- Difficulty date: September 16, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 18,952 hours, 27,836 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Part serial: 298
- Condition: Inoperative
- Location: Stick Shaker
- Part time: 1,947 hours, 2,930 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT STALL SHAKER INOPERATIVE.  INSTALLED SERVICEABLE SERVO STICK SHAKER ON NR 2 SIDE.  OPERATIONAL CHECK GOOD.  P/N C-81802-2, S/N ON 408, S/N OFF 298.
